MAUDE Adverse Event Report: RELIGN CORPORATION DYNABLATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

RELIGN CORPORATION DYNABLATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number R10005
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This incident is being recorded under (b)(4).Once investigation is complete a supplemental/final report will be submitted.G2: foreign: japan.E1: telephone: (b)(6).
 
Event or Problem Description
It was reported that during surgery fractured pieces of the tip of the dynablator (ceramic part) remained temporally in the patient's body.The surgery of arcr was performed with the dynablator.It was noticed that 2 foreign substances had remained in the patient's body by x-ray after the surgery, but the surgeon didn't remove them at that time.On (b)(6) 2025, surgery was performed to remove the 2 foreign substances from the patient's body.All of the pieces were removed.No additional information was noted as a result diligence is complete.
 
Event or Problem Description
No additional event information is available.
 
Additional Manufacturer Narrative
The following sections were updated b4 b5 g3 g6 h2 h3 h4 h6 h11.Visual examination of the provided pictures identified that the photos provided are fragments of the dynablator tip.Based on the damage observed in the photos, excessive force resulted in the tip breakage.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to a user error.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DYNABLATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer (Section G)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key22436956
Report Number3012790575-2025-00002
Device Sequence Number16931780
Product Code GEI
UDI-Device Identifier10859273007059
UDI-Public(01)10859273007059(17)260902(10)F24J02-04
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K233493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date09/02/2026
Device Catalogue NumberR10005
Device Lot NumberF24J02-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown